# SDR 96ZZZX3345

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21012
- Make and model: Cessna 310P
- Aircraft serial: 310P0135
- System (JASC): 3500 · Oxygen System
- Part: Filler Valve
- Part number: C1660080101
- Condition: Grease Contam
- Location: Oxygen Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OXYGEN FILLER VALVE IN TOP OF GREASY NOSE WHEELWELL.  FOUND VERY DIFFICULT LOCATION TO SERVICE OXYGEN AND KEEP OXYGEN SERVICE EQUIPMENT CLEAN WHILE DOING SERVICING.  FEEL THIS IS A DANGEROUS LOCATION FOR OXYGEN EQUIPMENT TO BE INSTALLED AND CERTIFIED.
